Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 3, Pages 461-468
http://dx.doi.org/10.1155/S0161171290000680

Sublinear functionals and Knopp's core theorem

Department of Mathemtics, Faculty of Science, University of Ankara, Ankara 06100, Turkey

Received 26 January 1989; Revised 20 October 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we are concerned with inequalities involving certain sublinear functionals on m, the space of real bounded sequences. Such inequalities being analogues of Knopp's Core theorem.